Each 5 ml contains:
Paracetamol IP 125 mg
Mefenamic Acid IP 50 mg
Description: Suspension is a dual-action pediatric analgesic and antipyretic that combines Paracetamol and Mefenamic Acid for effective relief from fever, pain, and inflammation in children. It is especially useful in toothache, ear pain, post-vaccination fever, muscle aches, and febrile illnesses.
Key Benefits:
Rapid fever reduction
Long-lasting pain relief
Gentle on the stomach with pediatric-friendly taste
Indications:
Fever with body ache
Teething pain, headache
Earache, sore throat
Musculoskeletal pain in children

Price:
Price 139.0 INR / Unit
Minimum Order Quantity : 100 Units
Dosage : As directed by physician
Quantity : As directed by physician Unit
Dosage Form : As directed by physician
Ingredients : Levosalbutamol 1mg Ambroxol HCL 30mg Guaiphenesin 50mg
Price 164.0 INR / Unit
Minimum Order Quantity : 100 Units
Dosage : As rescripted physician
Quantity : 10000 Unit
Dosage Form : As directed by physician
Ingredients : multivitamin multimineral and zinc syrup
Price 118.0 INR / Unit
Minimum Order Quantity : 100 Units
Dosage : As prescribed by physician
Quantity : As prescribed by physician Unit
Dosage Form : As directed by physician
Ingredients : Terbutaline sulphate IP 1.25 mg Bromhexine HCl IP 4 mg Guaiphenesin IP 50 mg Menthol IP 2.5mg
Price 164 INR / Bottle
Minimum Order Quantity : 100 Bottles
Dosage : As prescribed by doctor
Quantity : As prescribed by doctor Unit
Dosage Form : As directed by physician
Ingredients : Methylcobalamin Multivitamin (Sugar free) Syrup